# SDR 2001F00115

- Difficulty date: July 2, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Engine: Pwa CB3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Condition: Cracked
- Location: Nr 13
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUTDOWN NR 1 ENGINE DUE TO RUNNING ROUGH AT 2340Z.  NR 13 CYLINDER HEAD CRACKED, REPLACED CYLINDER.  (M)
